Works matching DE "PIECEWISE affine systems"
Results: 87
Noniterative interface reconstruction algorithms for volume of fluid method.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 73, n. 1, p. 1, doi. 10.1002/fld.3787
- By:
- Publication type:
- Article
Approximate solution of boundary integral equations for biharmonic problems in non-smooth domains.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 435, doi. 10.1002/pamm.201310212
- By:
- Publication type:
- Article
Fault-Tolerant Flight Control Based on Two-Stage Approach and Interior Point Method.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 2, p. 1809, doi. 10.1007/s11277-017-5238-4
- By:
- Publication type:
- Article
Border collision and fold bifurcations in a family of one-dimensional discontinuous piecewise smooth maps: divergence and bounded dynamics.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 9, p. 791, doi. 10.1080/10236198.2015.1046855
- By:
- Publication type:
- Article
On the well-posedness, equivalency, and low-complexity translation techniques of discrete-time hybrid automaton and piecewise affine systems.
- Published in:
- Scientia Iranica. Transaction D, Computer Science & Engineering & Electrical Engineering, 2022, v. 29, n. 2, p. 693, doi. 10.24200/sci.2019.53308.3177
- By:
- Publication type:
- Article
Robust Model Predictive Controller for Uncertain Piecewise Affine Systems.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 10, p. 7421, doi. 10.1007/s13369-014-1212-6
- By:
- Publication type:
- Article
Continuous piecewise affine transformation for image registration.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2015, v. 13, n. 1, p. -1, doi. 10.1142/S021969131550006X
- By:
- Publication type:
- Article
Optimal Control of Constrained Piecewise Affine Discrete-Time Systems.
- Published in:
- Computational Optimization & Applications, 2003, v. 25, n. 1-3, p. 167, doi. 10.1023/A:1022905121198
- By:
- Publication type:
- Article
Exact constants in Jackson inequalities for periodic differentiable functions in the space L.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 1/2, p. 261, doi. 10.1134/S000143461407027X
- By:
- Publication type:
- Article
Application specific integrated circuit solution for multi-input multi-output piecewise-affine functions.
- Published in:
- International Journal of Circuit Theory & Applications, 2016, v. 44, n. 1, p. 4, doi. 10.1002/cta.2058
- By:
- Publication type:
- Article
Coexistence of singular cycles in a class of three-dimensional piecewise affine systems.
- Published in:
- Computational & Applied Mathematics, 2024, v. 43, n. 5, p. 1, doi. 10.1007/s40314-024-02824-1
- By:
- Publication type:
- Article
Analytical and numerical study for an integro-differential nonlinear volterra equation with weakly singular kernel.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 4, p. 4661, doi. 10.1007/s40314-018-0597-3
- By:
- Publication type:
- Article
Locally piecewise affine functions and their order structure.
- Published in:
- Positivity, 2017, v. 21, n. 1, p. 213, doi. 10.1007/s11117-016-0411-7
- By:
- Publication type:
- Article
Discontinuous Lyapunov functions for a class of piecewise affine systems.
- Published in:
- Transactions of the Institute of Measurement & Control, 2019, v. 41, n. 3, p. 729, doi. 10.1177/0142331218771138
- By:
- Publication type:
- Article
Reliability Analysis of Load‐Sharing Systems Using a Flexible Model With Piecewise Linear Functions.
- Published in:
- Applied Stochastic Models in Business & Industry, 2025, v. 41, n. 1, p. 1, doi. 10.1002/asmb.2934
- By:
- Publication type:
- Article
Robust Output Feedback Model Predictive Control: A Stochastic Approach.
- Published in:
- Asian Journal of Control, 2017, v. 19, n. 6, p. 2085, doi. 10.1002/asjc.1575
- By:
- Publication type:
- Article
Improved Adaptive.
- Published in:
- Asian Journal of Control, 2017, v. 19, n. 6, p. 2232, doi. 10.1002/asjc.1523
- By:
- Publication type:
- Article
Observer-Based Piecewise Fault-Tolerant Control for Discrete-Time Nonlinear Dynamic Systems.
- Published in:
- Asian Journal of Control, 2017, v. 19, n. 6, p. 2051, doi. 10.1002/asjc.1541
- By:
- Publication type:
- Article
Multi-Parameter Quadratic Programming Explicit Model Predictive Based Real Time Turboshaft Engine Control.
- Published in:
- Energies (19961073), 2021, v. 14, n. 17, p. 5539, doi. 10.3390/en14175539
- By:
- Publication type:
- Article
H∞ Fault Tolerant Control of WECS Based on the PWA Model.
- Published in:
- Energies (19961073), 2014, v. 7, n. 3, p. 1750, doi. 10.3390/en7031750
- By:
- Publication type:
- Article
Homoclinic Orbits in Several Classes of Three-Dimensional Piecewise Affine Systems with Two Switching Planes.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 24, p. 3285, doi. 10.3390/math9243285
- By:
- Publication type:
- Article
Breaking of Ergodicity in Expanding Systems of Globally Coupled Piecewise Affine Circle Maps.
- Published in:
- Journal of Statistical Physics, 2014, v. 154, n. 4, p. 999, doi. 10.1007/s10955-013-0903-9
- By:
- Publication type:
- Article
Distributed model predictive control for constrained piecewise affine system with control coupling and its application in quadruple-tank.
- Published in:
- DYNA - Ingeniería e Industria, 2015, v. 90, n. 6, p. 661, doi. 10.6036/7740
- By:
- Publication type:
- Article
Robust Optimization of Sums of Piecewise Linear Functions with Application to Inventory Problems.
- Published in:
- Operations Research, 2016, v. 64, n. 2, p. 474, doi. 10.1287/opre.2016.1483
- By:
- Publication type:
- Article
Vibration Analysis of a Piecewise-Smooth System with Negative Stiffness under Delayed Feedback Control.
- Published in:
- Shock & Vibration, 2017, p. 1, doi. 10.1155/2017/3502475
- By:
- Publication type:
- Article
STABILITY OF A BEAM WITH PERIODIC SUPPORTS.
- Published in:
- Proceedings of the National Academy of Sciences of Armenia. Mechanics, 2015, v. 68, n. 3, p. 16, doi. 10.33018/68.3.2
- By:
- Publication type:
- Article
A New Technique for Translating Discrete Hybrid Automata into Piecewise Affine Systems.
- Published in:
- Mathematical & Computer Modelling of Dynamical Systems, 2004, v. 10, n. 1, p. 41, doi. 10.1080/13873950412331318062
- By:
- Publication type:
- Article
EXPANDING BAKER MAPS AS MODELS FOR THE DYNAMICS EMERGING FROM 3D-HOMOCLINIC BIFURCATIONS.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2014, v. 19, n. 2, p. 523, doi. 10.3934/dcdsb.2014.19.523
- By:
- Publication type:
- Article
Instability of the Rayleigh problem with piecewise smooth steady states.
- Published in:
- Boundary Value Problems, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13661-016-0609-4
- By:
- Publication type:
- Article
Chaos generator design with piecewise affine systems.
- Published in:
- Nonlinear Dynamics, 2016, v. 84, n. 2, p. 817, doi. 10.1007/s11071-015-2529-8
- By:
- Publication type:
- Article
Event‐triggered distributed model predictive control for PWA systems.
- Published in:
- International Journal of Robust & Nonlinear Control, 2025, v. 35, n. 2, p. 435, doi. 10.1002/rnc.7656
- By:
- Publication type:
- Article
An integral sliding‐mode parallel control approach for general nonlinear systems via piecewise affine linear models.
- Published in:
- International Journal of Robust & Nonlinear Control, 2023, v. 33, n. 8, p. 4438, doi. 10.1002/rnc.6617
- By:
- Publication type:
- Article
Model reference adaptive control of piecewise affine systems with state tracking performance guarantees.
- Published in:
- International Journal of Robust & Nonlinear Control, 2022, v. 32, n. 7, p. 4129, doi. 10.1002/rnc.6015
- By:
- Publication type:
- Article
New trends in modeling and control of hybrid systems.
- Published in:
- International Journal of Robust & Nonlinear Control, 2020, v. 30, n. 15, p. 5775, doi. 10.1002/rnc.5222
- By:
- Publication type:
- Article
Robust constrained control of piecewise affine systems through set‐based reachability computations.
- Published in:
- International Journal of Robust & Nonlinear Control, 2020, v. 30, n. 15, p. 5989, doi. 10.1002/rnc.4982
- By:
- Publication type:
- Article
Direct data‐driven design of switching controllers.
- Published in:
- International Journal of Robust & Nonlinear Control, 2020, v. 30, n. 15, p. 6042, doi. 10.1002/rnc.4821
- By:
- Publication type:
- Article
Analysis of pulse width modulation controlled systems based on a piecewise affine description.
- Published in:
- International Journal of Robust & Nonlinear Control, 2020, v. 30, n. 15, p. 5917, doi. 10.1002/rnc.4788
- By:
- Publication type:
- Article
A reconfiguration control framework for constrained systems with sensor stuck faults.
- Published in:
- International Journal of Robust & Nonlinear Control, 2019, v. 29, n. 4, p. 1150, doi. 10.1002/rnc.4430
- By:
- Publication type:
- Article
Data‐driven identification and control of nonlinear systems using multiple NARMA‐L2 models.
- Published in:
- International Journal of Robust & Nonlinear Control, 2018, v. 28, n. 12, p. 3806, doi. 10.1002/rnc.3818
- By:
- Publication type:
- Article
H8 model predictive control for constrained discrete-time piecewise affine systems.
- Published in:
- International Journal of Robust & Nonlinear Control, 2018, v. 28, n. 6, p. 1973, doi. 10.1002/rnc.3995
- By:
- Publication type:
- Article
Explicit improved vertex control for uncertain, time-varying linear discrete-time systems with state and control constraints.
- Published in:
- International Journal of Robust & Nonlinear Control, 2016, v. 26, n. 12, p. 2652, doi. 10.1002/rnc.3466
- By:
- Publication type:
- Article
Stability and stabilization of piecewise-affine slab systems subject to Wiener process noise.
- Published in:
- International Journal of Robust & Nonlinear Control, 2015, v. 25, n. 7, p. 949, doi. 10.1002/rnc.3117
- By:
- Publication type:
- Article
A sum of squares approach to backstepping controller synthesis for piecewise affine and polynomial systems.
- Published in:
- International Journal of Robust & Nonlinear Control, 2014, v. 24, n. 16, p. 2365, doi. 10.1002/rnc.2994
- By:
- Publication type:
- Article
Fault detection and identification for a class of continuous piecewise affine systems with unknown subsystems and partitions.
- Published in:
- International Journal of Adaptive Control & Signal Processing, 2018, v. 32, n. 7, p. 980, doi. 10.1002/acs.2881
- By:
- Publication type:
- Article
Active fault tolerant control of piecewise affine systems with reference tracking and input constraints.
- Published in:
- International Journal of Adaptive Control & Signal Processing, 2014, v. 28, n. 11, p. 1240, doi. 10.1002/acs.2441
- By:
- Publication type:
- Article
Coexisting singular cycles in a class of three-dimensional three-zone piecewise affine systems.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2022, v. 27, n. 12, p. 7315, doi. 10.3934/dcdsb.2022045
- By:
- Publication type:
- Article
On the discrete Christoffel symbols.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2019, v. 34, n. 30, p. N.PAG, doi. 10.1142/S0217751X19501860
- By:
- Publication type:
- Article
Active Fault-tolerant Control of a CSTR System Based on PWA Model.
- Published in:
- IAENG International Journal of Applied Mathematics, 2016, v. 46, n. 3, p. 98
- By:
- Publication type:
- Article
A New Switched State Jump Observer for Traffic Density Estimation in Expressways Based on Hybrid-Dynamic-Traffic-Network-Model.
- Published in:
- Sensors (14248220), 2019, v. 19, n. 18, p. 3822, doi. 10.3390/s19183822
- By:
- Publication type:
- Article
A New Model Based on Adaptation of the External Loop to Compensate the Hysteresis of Tactile Sensors.
- Published in:
- Sensors (14248220), 2015, v. 15, n. 10, p. 26170, doi. 10.3390/s151026170
- By:
- Publication type:
- Article